MAUDE Adverse Event Report: ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE

ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 30
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device ws returned and evaluated.The evaluation results are as follows: the complaint about the device fell off event could not be determined.There was moderate amount of adhesion tackiness observed on the pad.Due to the used condition of the returned device, the original adhesion properties could not be verified.
 
Event or Problem Description
Patient stated the v-go fell off within an hour and a half from having it on the abdomen.Patient is cleaning the site before applying the v-go.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
ZEALAND PHARMA U.S. INC.
293 boston post road west
suite 330
marlborough MA 01752
MDR Report Key10697103
Report Number1226572-2020-00367
Device Sequence Number3259464
Product Code LZG
UDI-Device Identifier00385609600029
UDI-Public(01)00385609600029(10)221008(10)FG320070
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/08/2022
Device Model NumberV-GO 30
Device Catalogue Number8560-9600-02
Device Lot NumberVG319310B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2020
Initial Report FDA Received Date10/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age39 YR